# SDR DXTA200802763

- Difficulty date: January 12, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N265QS
- Make and model: Amd FALCON2000
- Aircraft serial: 165
- Aircraft time: 6,017 hours, 3,761 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR HANDLE SELECTED TO THE GEAR RETRACTION POSITION.  NOSE GEAR RETRACTION MOVEMENT WAS FELT AND HEARD. 2 RED MAIN GEAR LIGHTS (NO NOSE LIGHT) ALONG WITH A RED FLASHING HANDLE LIGHT OCCURRED.   REMOVED AND REPLACED LT & RT MLG PROX SWITCHES AND INSTALLED NEW LT & RT MLG PROX SWITCHES PER MM 32-311 AND ACCOMPLISHED OPS AND LEAK CHECKS PER MM 32-300 WITH ALL OPS NORMAL NO FURTHER DEFECTS NOTED
